MAUDE Adverse Event Report: DEPUY IRELAND¿ 9616671 S-ROM*SLEEVE PRX ZTT, 14D-LRG; HIP FEMORAL STEM/SLEEVE

DEPUY IRELAND¿ 9616671 S-ROM*SLEEVE PRX ZTT, 14D-LRG; HIP FEMORAL STEM/SLEEVE
Catalog Number 550504
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address loosening of femoral part at unknown interface.Cement manufacturer is unknown.
 
Additional Manufacturer Narrative
Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
The patient was revised to address loosening of femoral part at unknown interface.Cement manufacturer is unknown.The reported event has been evaluated and will be monitored.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
HIP FEMORAL STEM/SLEEVE
Manufacturer (Section D)
DEPUY IRELAND¿ 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key7012905
Report Number1818910-2017-28385
Device Sequence Number119017
Product Code LPH
UDI-Device Identifier10603295175209
UDI-Public10603295175209
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K934412
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number550504
Device Lot Number2922881
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2017
Initial Date Received by Manufacturer 10/11/2017
Supplement Date Received by Manufacturer11/14/2017
12/14/2017
Initial Report FDA Received Date11/09/2017
Supplement Report FDA Received Date11/15/2017
12/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient Weight62